Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Feeling weak after vomiting, abdominal pain. Yellowish urine. Need to be worried?

I believe I ve had stomach flu for about five days now, I vomitted for about 12 hrs straight then a little the next few days, when I wasn t i was trying to sleep and very weak. I m feeling a little better but im still really tired, weak and stomach still feels weird abdominal pain . A lot of people near me have also had this but not as severe as myself. Im 42 last week and I m now noticing yellow, orangish urine w/ oder. Should I be concerned about this? I eat as much as I can but it s not very much as I m not feeling 100% yet. Gena Austin,TX
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

May be you are suffering from acute viral hepatitis, as presently you are having prodrome features. please get you liver function test and please upload them.

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor